Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 07:21:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650175
  • Total Topics: 49630
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: One week down!...(Several hundred to go?)...  (Read 1677 times)

0 Members and 1 Guest are viewing this topic.

Offline atlq

  • Member
  • Posts: 518
One week down!...(Several hundred to go?)...
« on: July 30, 2008, 08:25:06 PM »
I will have completed my first week on the new regimen (Isentress/Intelence/Truvada) and the one thing I have to report is....nothing. No side effects at all, not even a headache or a touch of nausea. Leaving Kaletra and its gastroinstestinal "issues" has been wonderful. Only time will tell how effective this combo is for me, but so far so good!.... :)
“Keep up the good work....   And God bless you.”
  --  Sarah Palin, to members of the Alaskan Independence Party, 2008

Offline NewLife4Me

  • Member
  • Posts: 24
Re: One week down!...(Several hundred to go?)...
« Reply #1 on: July 30, 2008, 09:49:20 PM »
YEAH YOU! ! ! So happy you are not suffering from any side effects! Woooooo hoooooooooo! ! ! !

today I am celebrating my fifth week of my new regimen of truvada, lexiva and norvir. I am a little jelous of you as I am suffering pretty intense off again on again nausea along with some other oddities. I guess this along with 20 days in the hospital is a lesson for not taking any meds for a year and a half. Next week I will get my first blood draw since going back to the Doctor and finding out that my CD4 was 10. If my counts go up I really do not care about the nausea.
 
ONCE AGAIN CONGRATS ON STARTING A NEW CHAPTER IN YOUR TREATMENT!

Offline atlq

  • Member
  • Posts: 518
Re: One week down!...(Several hundred to go?)...
« Reply #2 on: July 30, 2008, 09:54:18 PM »
 I am sorry to hear that the nausea is bad for you. I had it with Kaletra a few years ago. Hang in there, it us :)ually passes in or week or two........and that is a pretty potent combo you are on. I'm sure you'll see some good results.... :)
“Keep up the good work....   And God bless you.”
  --  Sarah Palin, to members of the Alaskan Independence Party, 2008

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.